# SDR AALA201703149007

- Difficulty date: March 9, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 21,628 hours, 8,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN FLOOR PANEL SOFT OR DAMAGED.
